# SDR REXA2024111501488

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 45,379 hours, 35,554 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04422C
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT CRUISE R OIL PRESS WARNING ILLUMINATED ALONG WITH UNCOMMANDED RUDDER MOVEMENTS TO THE LEFT AND RIGHT. OIL PRESSURE ON RIGHT ENGINE SHOWED 64 AND LEFT WAS 69. DISCONNECTED A/P AND RAN QRH FOR R OIL PRESS. AFTER RIGHT ENGINE WAS AT IDLE R OIL PRESS LIGHT CAME BACK ON WHICH LED TO RIGHT ENGINE SHUTDOWN PER QRH. AFTER SECURING RIGHT ENGINE CONTINUED TO HAVE UNCOMMANDED RUDDER MOVEMENTS. R/R RH ENG OIL PRESSURE SWITCH IAW AMM 79-31-03 OPS CHECK GOOD. PERFORMED OPS CHECK OF RUDDER CONTROL SYSTEM IAW AMM 27-21-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
